Alert archive / New Mexico / High Wind Warnings in 2008
High Wind Warning 11, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Feb 5, 2008, 3:49 AM MST for Eddy County, New Mexico. It took effect at Feb 5, 2008, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2008, 3:49 AM MST (10:49 UTC)
- In effect from
- Feb 5, 2008, 11:00 AM MST
- Expired
- Feb 5, 2008, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 10:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3999 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 051049 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 449 AM CST TUE FEB 5 2008 ...VERY WINDY ACROSS MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO THIS AFTERNOON... .A POTENT UPPER LEVEL STORM SYSTEM WILL LIFT EAST ACROSS NORTHERN NEW MEXICO TODAY. A PACIFIC COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL MOVE ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO TODAY...BRINGING VERY WINDY CONDITIONS IN ITS WAKE. WINDS WILL SUBSIDE BY THIS EVENING AS THE UPPER LEVEL STORM SYSTEM LIFTS NORTHEAST AWAY FROM THE REGION. TXZ074-052100- /O.UPG.KMAF.HW.A.0008.080205T1200Z-080206T0000Z/ /O.NEW.KMAF.HW.W.0011.080205T1800Z-080206T0000Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 449 AM CST TUE FEB 5 2008 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS NEAR 60 MPH WILL AFFECT ELEVATIONS ABOVE 6000 FEET IN THE DAVIS MOUNTAINS THIS AFTERNOON. WINDS SHOULD SUBSIDE AFTER 6 PM CST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ027-TXZ258-052100- /O.NEW.KMAF.HW.W.0011.080205T1800Z-080206T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 349 AM MST TUE FEB 5 2008 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. WESTERLY WINDS WILL INCREASE TO 35 TO 45 MPH...WITH A FEW GUSTS OVER 60 MPH ACROSS THE GUADALUPE MOUNTAINS THIS AFTERNOON. WINDS SHOULD SUBSIDE AFTER 6 PM CST...OR 5 PM MST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-075-079>082- 052100- /O.CON.KMAF.WI.Y.0006.080205T1800Z-080206T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-PRESIDIO VALLEY- MARFA PLATEAU-BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON... PRESIDIO...MARFA...BIG BEND NP...MARATHON...SANDERSON 449 AM CST TUE FEB 5 2008 /349 AM MST TUE FEB 5 2008/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 6 PM CST /5 PM MST/ THIS AFTERNOON... WEST TO NORTHWEST WINDS OF 30 TO 35 MPH...WITH A FEW GUSTS OVER 45 MPH CAN BE EXPECTED ACROSS MUCH OF THE PERMIAN BASIN...SOUTHEAST NEW MEXICO PLAINS...VAN HORN CORRIDOR...TRANS PECOS REGION...MARFA PLATEAU...AND BIG BEND REGION THIS AFTERNOON. WINDS SHOULD SUBSIDE AFTER 6 PM CST...OR 5 PM MST. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA THIS AFTERNOON...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. $$
1 follow-up statement
000 WWUS74 KMAF 051858 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1258 PM CST TUE FEB 5 2008 ...VERY WINDY ACROSS MUCH OF WEST TEXAS THIS AFTERNOON... .A POTENT UPPER LEVEL STORM SYSTEM LIFTING EASTWARD ACROSS NEW MEXICO AND THE TEXAS PANHANDLE THIS AFTERNOON WILL RESULT IN WINDY CONDITIONS ACROSS MUCH OF WEST TEXAS. VERY WINDY CONDITIONS WILL PERSIST IN THE GUADALUPE MOUNTAINS...AND THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS DUE TO HIS STORM SYSTEM. WINDS WILL SUBSIDE BY THIS EVENING AS THE UPPER LEVEL STORM SYSTEM LIFTS NORTHEAST AWAY FROM THE REGION. NMZ028-029-033-034-TXZ045>048-050>053-052000- /O.CAN.KMAF.WI.Y.0006.000000T0000Z-080206T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY 1258 PM CST TUE FEB 5 2008 /1158 AM MST TUE FEB 5 2008/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELED THE WIND ADVISORY. WEST TO NORTHWEST WINDS ARE EXPECTED TO REMAIN BELOW 30 MPH THROUGH THE AFTERNOON...THEREFORE THE WIND ADVISORY HAS BEEN CANCELED. $$ NMZ027-TXZ074-258-060000- /O.CON.KMAF.HW.W.0011.000000T0000Z-080206T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE... GUADALUPE MOUNTAINS NP...PINE SPRINGS 1258 PM CST TUE FEB 5 2008 /1158 AM MST TUE FEB 5 2008/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... WESTERLY WINDS OF 35 TO 45 MPH...WITH A FEW GUSTS OVER 60 MPH... WILL PERSIST ACROSS THE GUADALUPE MOUNTAINS THIS AFTERNOON. WINDS SHOULD SUBSIDE AFTER 6 PM CST...OR 5 PM MST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ TXZ057>063-067>070-075-079>082-060000- /O.CON.KMAF.WI.Y.0006.000000T0000Z-080206T0000Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-PRESIDIO VALLEY- MARFA PLATEAU-BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON... PRESIDIO...MARFA...BIG BEND NP...MARATHON...SANDERSON 1258 PM CST TUE FEB 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH A FEW GUSTS OVER 45 MPH...CAN BE EXPECTED ACROSS MUCH OF THE PERMIAN BASIN...VAN HORN CORRIDOR...TRANS PECOS REGION...MARFA PLATEAU...AND BIG BEND REGION THIS AFTERNOON. BLOWING DUST WILL RESULT...BUT MAINLY NEAR CONSTRUCTION SITES AND BARE FIELDS. WINDS SHOULD SUBSIDE AFTER 6 PM CST...OR 5 PM MST. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA THIS AFTERNOON...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Feb 5, 3:38 AM MST, 11 minutes earlier.
Area forecast discussion, Feb 5, 3:38 AM MST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
438 AM CST TUE FEB 5 2008
.DISCUSSION...
STRONG SOUTHWEST FLOW ALOFT PERSISTS ACROSS WEST TEXAS AND
SOUTHEASTERN NEW MEXICO AHEAD OF A POTENT UPPER LEVEL LOW
MOVING ACROSS THE FOUR CORNERS REGION EARLY THIS MORNING. THIS
FEATURE WILL CONTINUE TO DEEPEN AND TRANSLATE EASTWARD ACROSS THE
TEXAS AND OKLAHOMA PANHANDLES BY THIS EVENING. MID LEVEL MOISTURE
AND LIFT ASSOCIATED WITH THIS FEATURE WILL MOSTLY REMAIN NORTH OF
OUR FORECAST AREA...AND WITH DRIER AIR SPREADING EASTWARD ACROSS
THE CWA...HAVE REMOVED MENTION OF ISOLATED PRECIP FOR THIS
MORNING. THE SURFACE PRESSURE GRADIENT WILL CONTINUE TO
TIGHTEN...AND VERY WINDY CONDITIONS WILL RESULT ACROSS THE REGION
AGAIN. WE WILL GO AHEAD AND ISSUE A HIGH WIND WARNING FOR BOTH THE
GUADALUPE AND DAVIS MTNS AFTER 18Z...WHERE MARGINALLY HIGH WINDS
APPEAR LIKELY TODAY. WE WILL ALSO CONTINUE THE WIND ADVISORY FOR
THE REMAINDER OF THE FORECAST AREA...ALTHOUGH WINDS MAY BE
MARGINALLY WITHIN ADVISORY THRESHOLDS ALONG AND NORTH OF I-20.
ALSO LEFT MENTION OF PATCHY BLOWING DUST INTACT FOR MOST AREAS
EAST OF THE MOUNTAINS. TEMPERATURES WILL BE MUCH COOLER
TODAY...BUT DID RAISE TEMPS A BIT TOWARD THE LATEST GUIDANCE
NUMBERS GIVEN THE DOWNSLOPE COMPONENT TO THE WIND.
THE UPPER LEVEL LOW WILL OPEN AND LIFT NORTHEAST TONIGHT...WITH
SKIES CLEARING IN ITS WAKE. WINDS WILL SUBSIDE WITH THE WEAKENING
GRADIENT...WHICH WILL ALLOW FOR GOOD RADIATIONAL COOLING.
OVERNIGHT LOWS HAVE BEEN TRENDED NEAR/JUST BELOW THE COLDEST FWC
GUIDANCE.
ONLY MINOR CHANGES WERE MADE TO THE REST OF THE EXTENDED DATABASE.
SURFACE TROUGH OF LOW PRESSURE WILL RE-DEVELOP ACROSS WEST TEXAS
AND EASTERN NEW MEXICO WEDNESDAY...WITH INCREASING WEST TO
SOUTHWEST WINDS AND SLIGHTLY WARMER TEMPERATURES. ANOTHER PACIFIC
FRONTAL PASSAGE WILL BRING A SHIFT IN WINDS TO THE NORTHWEST
WEDNESDAY NIGHT/THURSDAY MORNING...BEFORE YET ANOTHER LEE TROUGH
FORMS BY THURSDAY AFTERNOON. LOW LEVEL THERMAL RIDGING WILL REMAIN
ENHANCED THROUGH THE WEEKEND...WITH ABOVE NORMAL TEMPERATURES
ANTICIPATED. DRY WEATHER WILL CONTINUE THROUGH SUNDAY AS DRY
NORTHWEST TO ZONAL FLOW ALOFT PERSISTS.
&&
.FIRE WEATHER...
DRY AIR WILL SPREAD ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW
MEXICO TODAY IN THE WAKE OF A PACIFIC COLD FRONT. WHILE TEMPERATURES
WILL COOL TODAY...MINIMUM AFTERNOON RH/S WILL DROP INTO THE 15-25%
RANGE ACROSS THE PLAINS...WITH NEAR 30% IN THE MOUNTAINS. 20 FT.
WESTERLY WINDS WILL ALSO BE ON THE INCREASE AREAWIDE. THE MAIN AREA
OF CONCERN TODAY WILL RESIDE ACROSS THE LOWER TRANS PECOS...STOCKTON
PLATEAU AND BIG BEND REGION...WHERE ABOVE NORMAL TEMPERATURES WILL
CONTRIBUTE TO MINIMUM RH/S BELOW 15%. WE WILL UPGRADE THE FIRE
WEATHER WATCH TO A RED FLAG WARNING FOR THE ABOVE MENTIONED
REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 58 25 60 31 / 10 0 0 0
CARLSBAD NM 53 25 59 31 / 10 0 0 0
DRYDEN TX 65 33 61 35 / 10 0 0 0
FORT STOCKTON TX 60 30 64 35 / 10 0 0 0
GUADALUPE PASS TX 46 23 52 32 / 0 0 0 0
HOBBS NM 53 23 58 31 / 10 0 0 0
MARFA TX 49 18 54 24 / 0 0 0 0
MIDLAND INTL AIRPORT TX 59 23 58 31 / 10 0 0 0
ODESSA TX 59 24 59 31 / 10 0 0 0
WINK TX 63 25 64 31 / 10 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON
FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
HIGH WIND WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS
AFTERNOON FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
EDDY COUNTY.
TX...WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES...ANDREWS...BIG BEND AREA...BORDEN...
CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...
LOVING...MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...
PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY AND UPPER
TRANS PECOS...SCURRY...TERRELL...UPTON...VAN HORN AND
HIGHWAY 54 CORRIDOR...WARD...WINKLER.
RED FLAG WARNING FROM NOON TODAY TO 7 PM CST THIS EVENING FOR
THE FOLLOWING ZONES...BIG BEND AREA...PECOS...TERRELL.
HIGH WIND WARNING FROM NOON CST /11 AM MST/ TODAY TO 6 PM CST /5
PM MST/ THIS AFTERNOON FOR THE FOLLOWING ZONES...
DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS.
&&
06/21Hazardous weather outlook, Feb 4, 8:11 PM MST, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 911 PM CST MON FEB 4 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-060315- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 911 PM CST MON FEB 4 2008 /811 PM MST MON FEB 4 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TONIGHT WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ACROSS PARTS OF THE GUADALUPE MOUNTAINS...ESPECIALLY THROUGH GUADALUPE PASS THROUGH 3 AM MST. THIS WILL MAKE FOR DANGEROUS TRAVEL ALONG HIGHWAY 62/180. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDY CONDITIONS WILL AGAIN AFFECT SOUTHEASTERN NEW MEXICO AND WEST TEXAS TUESDAY. WESTERLY WINDS OF 25 TO 35 MPH ARE EXPECTED TO AFFECT MOST OF THE AREA...EXCEPT IN THE DAVIS MOUNTAINS WHERE STRONGER WINDS COULD OCCUR. A HIGH WIND WARNING IS IN EFFECT FOR ELEVATIONS ABOVE 6000 FEET IN THE DAVIS MOUNTAINS...WHILE A WIND ADVISORY IS IN EFFECT FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS TUESDAY AFTERNOON. THE WINDY CONDITIONS WILL RESULT IN AREAS OF BLOWING DUST...BUT MAINLY NEAR CONSTRUCTION SITES AND OPEN FIELDS. THE WINDY CONDITIONS...DRY VEGETATION AND HIGH TO VERY HIGH FIRE DANGER WILL PRODUCE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD...BUT ESPECIALLY OVER THE BIG BEND REGION...STOCKTON PLATEAU AND LOWER TRANS PECOS. THESE AREAS WILL HAVE LOWER RELATIVE HUMIDITY VALUES TUESDAY AFTERNOON...SO A FIRE WEATHER WATCH IS IN EFFECT THERE FROM NOON CST UNTIL 7 PM CST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 8:01 PM MST | High Wind Warning | MAF | Eddy | 7 hr |
| Feb 5, 4:57 AM MST | Red Flag Warning | MAF | Pecos, Terrell | 13 hr |
Nearby
High Wind Warnings in New Mexico, 2008High Wind Warnings in Texas, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.